L. Busé and J. Jouanolou, On the closed image of a rational map and the implicitization problem, Bus01a] Laurent Busé. ´ Etude du résultant sur une variété algébrique, 2001.
DOI : 10.1016/S0021-8693(03)00181-9

L. Busé, Residual resultant over the projective plane and the implicitization problem. proceedings ISSAC2001, pp.48-55, 2001.

L. Busé, Determinantal resultant. Preprint math, 2002.

W. Bruns and U. Vetter, Determinantal rings, Lecture Notes in Mathematics, p.1327, 1980.

A. Cayley, On the theory of elimination. Cambridge and Dublin Math, Journal, vol.3, pp.116-120, 1848.

D. Cox, J. Little, and D. Shea, Using algebraic geometry, Graduate Texts in Mathematics, vol.185, 1998.
DOI : 10.1007/978-1-4757-6911-1

A. David and . Cox, Equations of parametric curves and surfaces via syzygies, Contemporary Mathematics, vol.286, pp.1-20, 2001.

A. L. Dixon, The Eliminant of Three Quantics in two Independent Variables, Proc. London Math. Soc, pp.49-69, 1908.
DOI : 10.1112/plms/s2-7.1.49

D. Eisenbud, Commutative Algebra with a view toward Algebraic Geometry, volume 150 of Graduate Texts in Math, 1994.

A. Galligo, Semi-implicit representation of parameterized bi-cubic surfaces and applications. in preparation, 2003.

I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, 1994.
DOI : 10.1007/978-0-8176-4771-1

R. Daniel, M. E. Grayson, and . Stillman, Macaulay 2, a software system for research in algebraic geometry Available at http://www.math.uiuc, Macaulay2. [Har77] Robin Hartshorne. Algebraic Geometry, 1977.

J. Knudsen and D. Mumford, Idéaux résultants The projectivity of the moduli space of stable curves. i: Preliminaries on Det and Div, Adv. in Math. Math. Scand, vol.37, issue.39, pp.212-23819, 1976.

M. M. Kapranov, B. Sturmfels, and A. V. Zelevinsky, Chow polytopes and general resultants, Duke Mathematical Journal, vol.67, issue.1, pp.189-218, 1992.
DOI : 10.1215/S0012-7094-92-06707-X

D. Lazard, Algèbre linéaire sur k[x1, . . . , xn] etéliminationetélimination, Bull. Soc. math. France, vol.105, pp.165-190, 1977.

B. Sturmfels, Sparse elimination theory Multigraded resultants of Sylvester type, Sympos. Math., XXXIV Sympos. Math., XXXIV, vol.163, pp.264-298115, 1993.

C. A. Weibel, An introduction to homological algebra. Cambridge studies in advanced mathematics, 1994.